Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 159, NWS Des Moines, IA

June 17, 2011Kossuth County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 17, 2011, 9:00 PM CDT for Kossuth County, Iowa. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 9:00 PM CDT (02:00 UTC)
Expired
Jun 17, 2011, 9:15 PM CDT
In force
15 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Kossuth County, IA

The radar

The Minneapolis radar (KMPX), 156 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS53 KDMX 180200
SVRDMX
IAC109-180215-
/O.NEW.KDMX.SV.W.0159.110618T0200Z-110618T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 915 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 11 MILES NORTHWEST OF BUFFALO CENTER...OR 28
  MILES NORTH OF ALGONA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN KOSSUTH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4351 9398 4348 9397 4347 9397 4347 9398
      4345 9419 4350 9422
TIME...MOT...LOC 0200Z 256DEG 14KT 4348 9411
WIND...HAIL <50MPH 1.50IN

$$
2 follow-up statements
233 
WWUS53 KDMX 180212
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
912 PM CDT FRI JUN 17 2011

IAC109-180215-
/O.CON.KDMX.SV.W.0159.000000T0000Z-110618T0215Z/
KOSSUTH IA-
912 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KOSSUTH COUNTY UNTIL 915 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 10 MILES NORTHWEST OF BUFFALO CENTER...OR 29
MILES NORTH OF ALGONA...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN KOSSUTH COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4346 9409 4350 9415 4351 9398 4348 9397
      4347 9397 4347 9398
TIME...MOT...LOC 0212Z 269DEG 12KT 4349 9407
WIND...HAIL <50MPH 1.50IN

$$
604 
WWUS53 KDMX 180217
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT FRI JUN 17 2011

IAC109-180227-
/O.EXP.KDMX.SV.W.0159.000000T0000Z-110618T0215Z/
KOSSUTH IA-
917 PM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KOSSUTH COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER PENNY SIZE HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM ALONG THE MINNESOTA BORDER.

LAT...LON 4346 9409 4350 9415 4351 9398 4348 9397
      4347 9397 4347 9398
TIME...MOT...LOC 0212Z 269DEG 12KT 4349 9407

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:40 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 17, 6:40 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT FRI JUN 17 2011

.UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
MAIN CONCERN FOR SHORT TERM WILL BE BEGINNING OF PERIOD WITH
POSSIBLE THUNDERSTORM DEVELOPMENT TO CROSS THE AREA. CURRENT SPC
MESO ANALYSIS SHOWS 2000-3000 J/KG OF UNCAPPED CAPE AT
SURFACE...WITH WEAK CAP IN PLACE AT MID LEVELS. WITH APPROACHING
WEAK SHORTWAVE AXIS...CURRENTLY LOCATED NEAR THE IA/NE
BORDER...EXPECT DEVELOPMENT OF STORMS SHORTLY. HOWEVER...NOTED WARM
MID LEVEL MAY INHIBIT DEEP STORM DEVELOPMENT.
ADDITIONALLY...SIGNIFICANT LACK OF SHEAR ACROSS REGION WILL INHIBIT
SUPERCELL GROWTH...WHICH WILL LIMIT SEVERE POTENTIAL. STEEP LAPSE
RATES HOWEVER MEAN THAT STORMS COULD STILL PRODUCE HAIL AND DAMAGING
WINDS. EXPECT DEVELOPMENT TO PUSH EASTWARD THROUGH THE EVENING
HOURS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST...AND DYNAMICS
ARE EXPECTED TO BE BETTER ALIGNED NEAR IA/MO BORDER AFTER 00Z...WITH
GREATEST POTENTIAL FOR SEVERE STORMS. HOWEVER...STORMS SHOULD
QUICKLY PUSH OUT OF CWA.

COULD SEE MCS DEVELOPMENT OUT WEST ALONG COLD FRONT ACROSS WESTERN
NE...BUT DYNAMICS DO NOT SUPPORT LONG TRACK MCS..AND DOT NOT
ANTICIPATE MUCH AFFECT ON CENTRAL IOWA. MAIN MCS ACTIVITY WILL
LIKELY DEVELOP ALONG OUTFLOW BOUNDARY FROM PREVIOUS NIGHTS
MCS...CURRENTLY ACROSS CENTRAL MO/KS. EXPECT THIS TO TRACK
SOUTHEASTWARD AS WELL...LEAVING IA RELATIVELY DRY OVERNIGHT.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
PATTERN LOOKS TO REMAIN QUITE ACTIVE UNTIL CHANGE IN THE MIDDLE TO
LATTER PORTIONS OF NEXT WEEK.  CONVECTIVE POTENTIAL LINGERS INTO
SATURDAY MORNING WITH TROUGH/LOW POSITION SLIGHTLY SLOWER THAN
ANTICIPATED YESTERDAY.  MODEL CONSENSUS NOW PLACES WEAK TROUGH AND
CONVERGENCE STILL INTO IA BY SAT AFTERNOON SO HAVE HELD ONTO POPS
LONGER.  ANYTHING THAT DEVELOPED WOULD LIKELY NOT BE TOO ORGANIZED
OR WIDESPREAD HOWEVER.

ATTENTION THEN TURNS TO OUR WSW WHERE MOST MODELS ADVERTISE SOME
FORM OF CONVECTIVE SHORT WAVE INITIALLY DEVELOPING OVER THE PLAINS
DURING PEAK HEATING AND MATURING INTO AN MCV AS IT CROSSES MO INTO
IL.  THERE IS LITTLE AGREEMENT ON TIMING BUT ENOUGH TO WARRANT
CHANCE POPS OVER CENTRAL AND SRN IA...ESPECIALLY OVERNIGHT.  AFTER A
RELATIVE BREAK SUN THE NEXT AND POTENTIALLY LAST ITERATION OF OUR
WRN LONG WV TROUGH PATTERN DEVELOPS PUSHING A STRONG WARM ADVECTION
SURGE INTO IA QUICKLY SUN NIGHT.  ALTHOUGH THE EXTENT IS YET TO BE
DETERMINED...IA WILL BE AT LEAST PARTIALLY IN THE WARM SECTOR MON
WITH A WARM FRONT SOMEWHERE INTO IA.  CONVECTION MAY BLEED INTO IA
FROM NE COLD FRONT LATER IN THE DAY OR FORM ALONG THE WARM FRONT.

TUE LOOKS EVEN MORE DISCONCERTING WITH ANOMALOUS CLOSED UPPER LOW
MOVING THROUGH NE.  FEATURE SUCH AS THIS CERTAINLY RAISES SOME
EYEBROWS FOR PASSAGE DURING LATE JUNE.  12Z GFS H5 HEIGHTS ARE AT
LEAST -2.5 SDS WITH 12Z ECMWF EVEN DEEPER.  SOMEPLACE NEARBY WILL
LIKELY SEE SIGNIFICANT SEVERE WEATHER AND POTENTIALLY TORNADOES WITH
TRIPLE POINT SOMEWHERE ALONG THE MO RIVER BY 00Z WED.  CONSIDERING
THE STRENGTH OF THE SYSTEM...KINEMATIC FORCING SHOULD BE MORE THAN
SUFFICIENT TO ERODE ANY CINH.

LINGERING INSTABILITY UNDERNEATH THE H5 CORE WILL KEEP POPS GOING
INTO WED...BUT PRECIP POTENTIAL WILL THEN FINALLY DIMINISH BY THU AS
PATTERN CHANGE TAKES PLACE.  MODELS ARE TRYING TO ADVERTISE MORE WWD
PLACEMENT OF UPPER RIDGE BY THE END OF NEXT WEEK.  MODELS HINT AT
SOME WAA POTENTIAL BY FRI WITH RETURN OF LOW POPS...BUT MAINLY WEST.

&&

.AVIATION...18/00Z
THERE ARE SEVERAL BOUNDARIES AROUND THAT THUNDERSTORMS CAN DEVELOP
AROUND.  OF MAIN CONCERN IS A COLD FRONT OVER EASTERN NEBRASKA AND A
WARM FRONT OVER SOUTHERN MINNESOTA.  STORMS DEVELOPING ALONG THE
COLD FRONT WOULD LIKELY PUSH INTO WESTERN TAF LOCATIONS BETWEEN
03-06Z THEN ACROSS THE REMAINING NORTHERN TAF LOCATIONS THROUGH 09Z.
STORMS CURRENTLY DEVELOPING JUST NORTH OF KOAX HAVE SOME CONCERN OF
REACHING KDMX BY 08-09Z IF THEY HOLD TOGETHER.  ANY STORMS
DEVELOPING ACROSS THE SOUTH WOULD ENTER A BETTER ENVIRONMENT WITH
STRONGER SHEAR AND MORE INSTABILITY.  EXPECT TO SEE A LINE OF STORMS
DEVELOP ACROSS THE WEST AND PUSH EAST ACROSS THE TAF LOCATIONS
THROUGH 12Z.  THE AFOREMENTIONED WARM FRONT NORTH MAY CLIP KMCW IF
STORMS CAN GET GOING ALONG IT.  SOME MVFR FOG COULD DEVELOP AFTER
THE RAIN TONIGHT THROUGH 14-15Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...WILKINS
LONG TERM...SMALL
AVIATION...FAB
Hazardous weather outlook, Jun 17, 8:11 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
811 PM CDT FRI JUN 17 2011

IAZ006-007-015>017-023-025>028-035>039-048>050-062-190115-
WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-WRIGHT-
FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
STORY-MARSHALL-TAMA-POWESHIEK-
811 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH 2 AM
MAINLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 80. QUARTER
SIZED HAIL AND 60 MPH WINDS ARE THE MAIN THREATS BUT STORMS WILL
BE SLOW MOVING AND HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS CHANCES FOR THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD. THE MOST ACTIVE PERIOD LOOKS TO BE SUNDAY NIGHT THROUGH
TUESDAY. CONFIDENCE IS INCREASING FOR SIGNIFICANT SEVERE WEATHER
POTENTIAL EARLY NEXT WEEK AS A STRONG SYSTEM ENTERS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...THEN AGAIN EARLY
NEXT WEEK.

IAZ034-046-047-058>061-071>075-081>086-092>097-190115-
CALHOUN-GREENE-BOONE-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
811 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY WEST OF
INTERSTATE 35 AND NORTH OF INTERSTATE 80 LATE THIS EVENING
THROUGH 2 AM. GOLF BALL SIZED HAIL...60 MPH WIND ARE THE MAIN
THREATS BUT STORMS WILL BE SLOW MOVING SO HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS CHANCES FOR THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD. THE MOST ACTIVE PERIOD LOOKS TO BE SUNDAY NIGHT THROUGH
TUESDAY. CONFIDENCE IS INCREASING FOR SIGNIFICANT SEVERE WEATHER
POTENTIAL EARLY NEXT WEEK AS A STRONG SYSTEM ENTERS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...THEN AGAIN EARLY
NEXT WEEK.

IAZ033-044-045-057-070-190115-
SAC-CRAWFORD-CARROLL-AUDUBON-CASS-
811 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 2 AM.
SOME OF THE STORMS WILL BE SEVERE WITH GOLF BALL SIZED HAIL AND 60
MPH WINDS THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT
THROUGH 10 PM. THE STORMS WILL BE SLOW MOVING SO HEAVY RAINFALL IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS CHANCES FOR THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD. THE MOST ACTIVE PERIOD LOOKS TO BE SUNDAY NIGHT THROUGH
TUESDAY. CONFIDENCE IS INCREASING FOR SIGNIFICANT SEVERE WEATHER
POTENTIAL EARLY NEXT WEEK AS A STRONG SYSTEM ENTERS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...THEN AGAIN EARLY
NEXT WEEK.

IAZ004-005-024-190115-
EMMET-KOSSUTH-HUMBOLDT-
811 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 2 AM.
SOME OF THE STORMS WILL BE SEVERE WITH GOLF BALL SIZED HAIL AND 60
MPH WINDS THE MAIN THREAT. THE STORMS WILL BE SLOW MOVING SO
HEAVY RAINFALL IS ALSO POSSIBLE.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE UPPER DES
MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS CHANCES FOR THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD. THE MOST ACTIVE PERIOD LOOKS TO BE SUNDAY NIGHT THROUGH
TUESDAY. CONFIDENCE IS INCREASING FOR SIGNIFICANT SEVERE WEATHER
POTENTIAL EARLY NEXT WEEK AS A STRONG SYSTEM ENTERS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...THEN AGAIN EARLY
NEXT WEEK.

FAB

In the hours before

Special weather statement, Jun 17, 7:43 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT FRI JUN 17 2011

IAZ005-180115-
KOSSUTH-
743 PM CDT FRI JUN 17 2011

...THUNDERSTORMS DEVELOP RAPIDLY...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN KOSSUTH COUNTY...
MOVING NORTH AT 10 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL KOSSUTH COUNTY AT 800 PM CDT

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Special weather statement, Jun 17, 8:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT FRI JUN 17 2011

IAZ005-180215-
KOSSUTH-
851 PM CDT FRI JUN 17 2011

...THUNDERSTORMS WILL PRODUCE BRIEF HAIL AND HEAVY RAIN...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL KOSSUTH COUNTY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL KOSSUTH COUNTY AT 910 PM CDT

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:29 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold, Wayne31 min
Jun 18, 10:34 AM CDTFlash Flood WarningDMXCrawford4 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.